RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2007, Volume 62, Issue 4(376), Pages 149–150 (Mi umn7260)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

$S$-units in hyperelliptic fields

V. V. Benyash-Krivetsa, V. P. Platonovb

a Belarusian State University
b Scientific Research Institute for System Studies of RAS

DOI: https://doi.org/10.4213/rm7260

Full text: PDF file (319 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2007, 62:4, 784–786

Bibliographic databases:

MSC: Primary 11T99; Secondary 11G20, 11R27, 16U60
Presented: V. M. Buchstaber
Accepted: 16.07.2007

Citation: V. V. Benyash-Krivets, V. P. Platonov, “$S$-units in hyperelliptic fields”, Uspekhi Mat. Nauk, 62:4(376) (2007), 149–150; Russian Math. Surveys, 62:4 (2007), 784–786

Citation in format AMSBIB
\Bibitem{BenPla07}
\by V.~V.~Benyash-Krivets, V.~P.~Platonov
\paper $S$-units in hyperelliptic fields
\jour Uspekhi Mat. Nauk
\yr 2007
\vol 62
\issue 4(376)
\pages 149--150
\mathnet{http://mi.mathnet.ru/umn7260}
\crossref{https://doi.org/10.4213/rm7260}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2358743}
\zmath{https://zbmath.org/?q=an:1176.11053}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2007RuMaS..62..784B}
\elib{http://elibrary.ru/item.asp?id=25787426}
\transl
\jour Russian Math. Surveys
\yr 2007
\vol 62
\issue 4
\pages 784--786
\crossref{https://doi.org/10.1070/RM2007v062n04ABEH004435}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000251687100008}
\elib{http://elibrary.ru/item.asp?id=13534298}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-38149134363}


Linking options:
  • http://mi.mathnet.ru/eng/umn7260
  • https://doi.org/10.4213/rm7260
  • http://mi.mathnet.ru/eng/umn/v62/i4/p149

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Benyash-Krivets, V. P. Platonov, “Groups of $S$-units in hyperelliptic fields and continued fractions”, Sb. Math., 200:11 (2009), 1587–1615  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. V. P. Platonov, “Number-theoretic properties of hyperelliptic fields and the torsion problem in Jacobians of hyperelliptic curves over the rational number field”, Russian Math. Surveys, 69:1 (2014), 1–34  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. Yu. V. Kuznetsov, Yu. N. Shteinikov, “O nekotorykh svoistvakh nepreryvnykh periodicheskikh drobei s nebolshoi dlinoi perioda, svyazannykh s giperellipticheskimi polyami i $S$-edinitsami”, Chebyshevskii sb., 18:4 (2017), 261–268  mathnet  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:325
    Full text:89
    References:24
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019